# SDR QXEA2009050600308

- Difficulty date: May 4, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 19,992 hours, 14,713 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM CRACKED ON LOWER FLANGE APPROX 12 INCHES RT FROM CENTERLINE OF ACFT.   HFEC INSPECTED SUSPECT CRACK IAW NDTM 51-20-006 CONFIRMED APPROX 1 INCH CRACK.  REMOVED RT DRIP TRAY ATTACHING INTERCOSTALS, CAMLOC CHANNEL AND RT SECTION OF 280 BEAM.  LOCATED NEW RT SIDE 280 BEAM, OUTBOARD OF CENTER SPLICE IAW SRM 51-40-11.  CUT NEW BEAM SECTION AND COMPLETED DRILLING REF SRM 51-40-11.  INSTALLED INBOARD INTERCOSTAL AND OUTBOARD INTERCOSTAL IAW SRM 51-42-21.  INSTALLED FASTENERS AND RIVETS IN CENTER SPLICE AREA IAW REO 670-53-11-045.  INSTALLED DRIP TRAY IAW SRM 51-42-06 AND 51-42-13.
